# SDR HEEA0012135

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Filter Assy
- Part number: 174000105
- Condition: Defective
- Location: Screen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FILTER ASSY SCREEN ON OUTPUT SIDE BROKEN.
